# SDR ABXA020278

- Difficulty date: October 30, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 59,893 hours, 26,914 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX536327
- Condition: Defective
- Location: Hyd System
- Part time: 5,960 hours, 3,007 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MANUAL REVERSION LIGHTS CAME ON DURING FINAL APPROACH. RAN LOSS OF HYDRAULIC PROCEDURES. REPLACED BOTH LT AND RT ENGINE DRIVEN HYDRAULIC PUMPS IAW DC-8 MM 29-10-12-02 AND 29-10-12. SERVICED SYSTEM IAW DC-8 AMM 12-00. LEAK AND OPS CHECKED GOOD.
